Winter Weather, Delaware Beaches
- When
- January 9, 2:00 PM EST to 9:00 PM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- Mesonet
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
Weak waves of low pressure moving off the Carolina coast managed to bring light snow into the southern half of Delaware during the second half of the day on the 9th. Snowfall averaged around an inch.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Weak waves of low pressure moving off the Carolina coast managed to bring light snow into the southern half of Delaware during the second half of the day on the 9th. Snowfall averaged around an inch. Because surface and air temperatures were relatively mild, most of the accumulating snow occurred on grassy surfaces and less traveled roadways. Delaware State Police reported only two snow related accidents, both in Kent County. Snow started during the middle of the afternoon on the 9th when air temperatures were in the mid to upper 30s. As the snow fell and increased in intensity, air temperatures dropped closer to the freezing mark (32F). As the precipitation intensity decreased during the evening, rain mixed in with the snow in Sussex County. The precipitation ended by 9 p.m. EST on the 9th. Representative snowfall included 1.3 inches in Greenwood (Sussex County), 1.1 inches in Ellendale (Sussex County) and 0.4 inches in Marydel and Harrington (Kent County). The low pressure systems responsible for the snow moved west to east across the Carolinas on the 9th. The last wave of low pressure moved off the North Carolina coast at 7 p.m. EST on the 9th. As it moved farther offshore, the precipitation ended in Delaware. The general west to east motion and overall weakness of the low pressure systems prevented heavier snow from occurring and also prevented the snow from extending farther northward in the state.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 9, 10:41 AM EST, 3 hours 19 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1041 AM EST MON JAN 9 2012 .SYNOPSIS... HIGH PRESSURE WILL CREST OVER THE REGION THIS MORNING...THEN MOVE OFFSHORE THIS AFTERNOON. LOW PRESSURE DEVELOPING OFF THE NORTH CAROLINA COAST WILL PASS SOUTH OF THE AREA TONIGHT. WEAK HIGH PRESSURE WILL BUILD IN FOR TUESDAY INTO WEDNESDAY. DEEPENING LOW PRESSURE IS EXPECTED TO PASS VERY CLOSE TO THE AREA LATE WEDNESDAY NIGHT AND THURSDAY MORNING BEFORE HEADING FOR THE CANADIAN MARITIMES. A COLD FRONT WILL CROSS THE REGION LATE THURSDAY NIGHT AND FRIDAY. HIGH PRESSURE WILL BRING COLDER TEMPERATURES FOR NEXT WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DESPITE HIGH PRESSURE OVER THE AREA TODAY...MODEL GUIDANCE... 12Z NAM RGEM AND GFS...CONTINUE SPREADING PCPN INTO THE SRN PART OF OUR CWA. NAM AND ASSTD SREF FAMILY TRENDED NORTH ON THE 09Z-12Z CYCLE. 12Z/9 RGEM IS TOO ROBUST AND LOOKS TOO FAR NORTH AT 15Z. INCREASED POPS SUBSTANTIALLY AT 930 AM EST FOR S DE AND SE NJ LATE TODAY-THIS EVENING...USING A BLEND OF THE 09Z SREF WITH THE 12Z NAM NRN EDGE OF .01. NAM IS TYPICALLY A DRY QPF MODEL AND STILL NOT SCORING AS WELL AS OTHER MODELS IN QPF. THIS FCST IS BASED ON MODEL RESPONSE TO WAA ALOFT...THIS EVENING...IN ASSN WITH A SEWD MOVING SHORT WAVE THRU THE GREAT LAKES FORCING LOW PRESSURE CURRENTLY WITH A PRIMARY CENTER NEAR KTRI IN TENN TO ENERGIZE THE WAITING LOW NEAR THE NC COAST AND INTENSIFY THAT ENE TONIGHT. PCPN SHOULD BEGIN AS THE 12Z NAM DEPICTS...IN THE FAR SW PART OF OUR CWA BETWEEN 19-21Z AND THEN SPREAD TO THE DE ATLC COAST AND MAYBE CAPE MAY NEAR 23Z. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... TONIGHT...POPS ADJUSTED AS PER NEAR TERM DISCUSSION USING A BLEND OF THE 09Z SREF AND 12Z NAM .01 FOR SE NJ. THIS ENDS PCPN RISK QUICKER AS WELL IN DE/MD. PLENTY COLD ENOUGH ALOFT FOR SNOW AND SO THE PTYPE IS SENSITIVE TO THE BL TEMP WHICH WILL BE COOLING AS WET BULBING OCCURS THIS EVENING. A SMATTERING OF .1 TO .4 INCH SNOWFALL POSSIBLE BETWEEN 7P AND MIDNIGHT...MAINLY IN DE AND SE NJ. HWO UPDATED. PRECIP WILL END BY 06Z. SMALL CHANCE OF PATCHY FOG LATE TONIGHT IN S NJ AND DE AS SKIES CLEAR AND SFC WINDS REMAIN LIGHT WITH HIGH HUMIDITY REMAINING FROM THE EVENING PCPN. TUESDAY...WEAK COLD AIR ADVECTION BEHIND THE MID LEVEL SHORT WAVE WILL RESULT IN GUSTY WINDS TUESDAY MIDDAY AND AFTN..TO 25 MPH. MODEL SOUNDINGS ALSO SHOW THAT THE LEHIGH VALLEY...AS WELL AS THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY WILL SEE STRATOCUMULUS FORM UNDER THE INVERSION IN THE COLD AIR ADVECTION. THERE COULD BE SOME FLURRIES IN THE HIGHER TERRAIN IN THE MORNING...BUT NOT ENOUGH CONFIDENCE TO INCLUDE THIS JUST YET. THE AIRMASS UNDER THE INVERSION GENERALLY SUPPORTS HIGHS IN THE 40S...OUTSIDE THE EFFECT OF THE TERRAIN. THIS IS CLOSE TO THE MOS BLEND AND THESE NUMBERS ARE ACCEPTED. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... THE MAIN EVENT FOR THE PERIOD CONTINUES TO SLIDE BACKWARD WITH TIME...AND NOW LOOKS TO OCCUR WEDNESDAY NIGHT AND THURSDAY MORNING. CLEAR SKIES AND DIMINISHING WINDS IN THE NEW AIRMASS SHOULD ALLOW TEMPERATURES TO DROP FAIRLY QUICKLY DURING THE EVENING. THE EXCEPTION HERE COULD BE THE TERRAIN...WHERE THE INVERSION COULD HOLD ONTO THE MOISTURE A BIT LONGER. HIGH CLOUDINESS INCREASING AFTER MIDNIGHT SHOULD SLOW THE TEMPERATURE FALL...BUT THE EVENING START SUGGESTS THAT THE COLDER GFS MOS NUMBERS COULD BE CLOSER TO THE TRUTH AND ARE ACCEPTED. THE CLOSING MID LEVEL LOW OVER THE NEW MEXICO EARLY THIS MORNING WILL BE THE DRIVING FORCE FOR THE EVENT WEDNESDAY NIGHT INTO THURSDAY. SINCE THE SYSTEM IS CLOSING...IT MAKES SENSE THAT MODELS ARE SLOWING ITS APPROACH (AND ITS INFLUENCE OVER US). TYPICALLY... CLOSED MID LEVEL SYSTEM MOVE SLOWER THAN MODELS ADVERTISE...AND IT NOW APPEARS AS THOUGH THE FIRST HALF OF WEDNESDAY WILL REMAIN DRY. THE MID LEVEL SHORT WAVE RIDGING WILL BE EXITING IN THE MORNING... AND THE AIRMASS WILL BE DRY. BASED ON THE ABOVE...THE MENTION OF PRECIPITATION WAS PUSHED BACK 3 TO 6 HOURS FROM THE PREVIOUS FORECAST. WHILE THE AIRMASS IS DRY...THE DELAY CONCERNING THE ONSET OF PRECIPITATION MAY ALLOW EVAPORATIVE COOLING TO PLAY A ROLE. A FEW WET SNOWFLAKES OR ICE PELLETS ARE POSSIBLE IN THE HIGHER TERRAIN AS THE PRECIPITATION STARTS WEDNESDAY EVENING. HOWEVER...THE COLUMN BECOMES FLOODED WITH WARM AIR...AND IT WILL LOSE ITS ABILITY TO MAKE SNOWFLAKES. ANY MIX AT THE START SHOULD BE FAIRLY BRIEF. THE MAIN EVENT SHOULD OCCUR BETWEEN 0600 UTC AND 1200 UTC. THE SOURCE OF THE AIRMASS IS THE WESTERN AND CENTRAL GULF. MODELS HAVE BEEN PERSISTENTLY SHOWING PRECIPITABLE WATER VALUES NEAR 1.20 INCHES...WHICH IS 2 OR 3 STANDARD DEVIATIONS ABOVE NORMAL. THE STRONG WARM AIR ADVECTION WILL BE FOCUSED ON AND ABOVE THE APPROACHING WARM FRONT. THIS WILL BE AIDED BY THE APPROACH OF A 50 KNOT LOW LEVEL JET. IT IS DURING THIS TIME THAT HEAVY RAIN IS A THREAT. THE LATEST MMEFS OUTPUT DOES NOT SHOW ANY POINTS GETTING TOWARD FLOOD. HOWEVER...IF RAINFALL AMOUNTS APPROACH ONE AND ONE-HALF INCHES (WHICH IS NOT OUT OF THE QUESTION...EVEN WITH THE PROGRESSION NATURE OF THE SYSTEM)... SMALL STREAM FLOODING BECOMES POSSIBLE. BOTH HEADWATER GUIDANCE AND FLASH FLOOD GUIDANCE SUGGEST THAT THE I 95 CORRIDOR WILL BE MORE AT RISK...WITH FLASHIER STREAMS BEING THE MAIN THREAT. MUCH TOO EARLY FOR A FLOOD WATCH...BUT THIS WILL NEED TO BE MONITORED. THE NEXT THREAT IS CONVECTION. THERE IS STILL SOME DIFFERENCE CONCERNING THE TRACK OF THE SURFACE LOW. THIS WILL DETERMINE IF SOUTHERN NEW JERSEY AND THE SOUTHERN HALF OF DELAWARE CAN GET INTO THE WARM SECTOR BETWEEN 0900 UTC AND 1200 UTC THURSDAY. IF LOW TOPPED CONVECTION CAN DEVELOP...WINDS COULD BECOME A PROBLEM. RIGHT NOW...NO MODEL IS EXPLICITLY SHOWING THIS POTENTIAL...AS THE BEST INSTABILITY LOOKS TO REMAIN OFFSHORE. FINALLY...WINDS COULD BECOME A PROBLEM. THE FIRST THREAT WILL BE IF CENTRAL AND SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY CAN GET INTO THE WARM SECTOR. IF SO...40 KNOTS OF WIND WILL BE AVAILABLE AT 2000 FEET...AND THIS COULD RESULT IN NEAR WIND ADVISORY SOUTHERLY WIND GUSTS. THIS POTENTIAL IS STILL A LONG SHOT...AS IT IS NOT CLEAR WHETHER THESE AREAS CAN GET INTO THE WARM SECTOR. THE SECOND THREAT COULD BE THURSDAY MORNING ALONG THE CENTRAL AND NORTHERN NEW JERSEY COASTS. A 50 KNOT LOW LEVEL JET WILL BE IN THE VICINITY DURING THIS TIME. SHOULD THE SURFACE LOW DEEPEN QUICKLY (WHICH COULD HAPPEN GIVEN ITS PROXIMITY TO THE TROPOPAUSE FOLD)...THE LOW LEVEL JET COULD AFFECT THE COAST. AGAIN...CONFIDENCE IN THIS IS LOW. THE SURFACE LOW PULLS OUT THURSDAY AFTERNOON...AND THE RAIN SHOULD EXIT WITH IT. WEST TO NORTHWEST WINDS COULD BECOME GUSTY AS MODEL SOUNDINGS SHOW 30 KNOTS OF WIND AT THE TOP OF THE INVERSION. THE NEXT COLD FRONT ARRIVES THURSDAY NIGHT...AND SNOW SHOWERS LOOK POSSIBLE AS THE MID LEVEL TROUGH LOOKS TO STEEPEN LAPSE RATES. THE GRADIENT INCREASES FRIDAY...AND GUSTS TO 35 MPH ARE POSSIBLE IN THE COLD AIR ADVECTION FRIDAY MORNING. THERE WERE NO SIGNIFICANT CHANGES TO THE CURRENT FORECAST AFTER FRIDAY MORNING. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REST OF TODAY...VFR CIGS AOA 10000 FT MOST OF THE AREA SPREADING INTO NNJ AND THE POCONOS THIS AFTN. CIGS LOWERING RAPIDLY VERY LATE IN THE DAY VCNTY KILG AS PCPN SPREADS ENE THRU DE/MD. LIGHT WIND BECOMING S-SE THIS AFTN WITH GUSTS UNDER 10 KNOTS. TONIGHT...VFR CIGS MAY BRIEFLY DEGRADE TO A PERIOD OF MVFR CIGS WITH A LOW PROB OF 1-3SM IN R/S VCNTY KILG-KACY SOUTH BETWEEN 00Z- 05Z/10. THE MVFR CIGS LATE THIS MORNING IN SW VA WILL PROBABLY SPREAD NE IN THE WAA PATTERN AND MOVE INTO AT LEAST A PTN OF OUR REA EARLY THIS EVENING BEFORE MOVING ESE IN THE BL WIND FLOW. THEREFORE...CLEARING FROM W TO E LATE. LIGHT WIND TRENDING W LATE. TUESDAY...VFR. WEST TO NORTHWEST WINDS GUST TO 22 KNOTS FOR A TIME FROM LATE MORNING THROUGH MID AFTERNOON...BEFORE DROPPING OFF TOWARD SUNSET. KABE AND KRDG COULD SEE VFR CEILINGS AS MOISTURE GETS TRAPPED UNDER THE INVERSION BEHIND THE FRONT...BUT MOST OTHER PLACES SHOULD REMAIN SCATTERED. PHL SPECIFIC...VFR CIGS AOA 10000 FT MAY LOWER TO 3500 FT AROUND 23Z AS SNOW ALOFT SPREADS NEWD TO THE VCNTY OF KPHL. LIGHT WIND TRENDING TO TO S OR SE THIS AFTN. TONIGHT...A SHORT PRD OF MVFR CIGS PROBABLE BETWEEN 00Z-05Z/10 WITH A LOW PROB OF 3SM IN SNOW. CLEARING AFTER 06Z. LIGHT WIND TRENDING WEST LATE. OUTLOOK... VFR CONDITIONS ARE EXPECTED TUESDAY NIGHT AS HIGH PRESSURE SETTLES OVER THE REGION THE GRADIENT DROPS OFF IN THE EVENING...AND MOST PLACES SHOULD SEE LIGHT AND VARIABLE WINDS. THE STRATOCUMULUS TRAPPED UNDER THE INVERSION SHOULD DISSIPATE DURING THE EVENING... WITH MAINLY HIGH CLOUDS OVERNIGHT. AS THE SYSTEM OVER THE GULF OF MEXICO SLOWS AS IT MOVES NORTHEAST... WEDNESDAY IS NOW LOOKING TO BE VFR FOR MOST LOCATIONS. WITH DRY AIR IN PLACE...HIGH CLOUDINESS IN THE MORNING WILL BE REPLACED BY VFR CEILINGS IN THE AFTERNOON. IT IS POSSIBLE THAT KMIV AND KACY BECOME MVFR BEFORE DARK...AS LOW LEVEL MOISTURE ON A SOUTHEAST FLOW GETS TRAPPED UNDER A LOWERING INVERSION. THE MAIN ACTION WILL OCCUR WEDNESDAY NIGHT AND THURSDAY MORNING. STRONG LOW LEVEL WARM AIR ADVECTION WILL HELP RAIN BREAK OUT DURING THE LATE EVENING HOURS...DURING WHICH TIME CEILINGS GENERALLY DROP TO IFR LEVELS. ONCE CEILINGS DROP TO IFR...THEY SHOULD REMAIN THERE THROUGH AT LEAST 1500 UTC THURSDAY. AS A 50 KT LOW LEVEL JET APPROACHES FROM THE SOUTH...LOW WIND SHEAR COULD BECOME A PROBLEM FOR TERMINALS SOUTH AND EAST OF KPHL BETWEEN 0600 UTC THURSDAY AND 1500 THURSDAY. DEPENDING ON THE TRACK OF THE SURFACE LOW...IT IS POSSIBLE THAT PORTIONS OF DELAWARE AND SOUTHERN NEW JERSEY MAY GET INTO THE WARM SECTOR. IF THIS OCCURS...SOUTHERLY WINDS COULD GUST TO 30 KNOTS AT KACY AND KMIV FOR A TIME DURING THIS PERIOD. AS THE SURFACE LOW MOVES NORTHEAST OF THE REGION THURSDAY MORNING... CONDITIONS WILL GRADUALLY IMPROVE DURING THE DAY...POSSIBLY BECOMING VFR AFTER 1800 UTC. AS WINDS SHIFT TO THE WEST...MODEL SOUNDINGS SUGGEST GUSTS TO 25 KNOTS ARE POSSIBLE LATER IN THE MORNING AND DURING THE AFTERNOON. A COLD FRONT WILL CROSS THE REGION THURSDAY NIGHT. THE SYSTEM LOOKS DRY...AND RIGHT NOW VFR CONDITIONS ARE EXPECTED. BEHIND THE FRONT VFR CONDITIONS ARE EXPECTED FRIDAY. WEST WINDS COULD GUST TO 30 KNOTS AS THE PRESSURE GRADIENT TIGHTENS. && .MARINE... THIS AFTERNOON THROUGH MOST OF TONIGHT...NO HEADLINE. LIGHT WIND WITH SEAS LESS THAN 3 FT. HAVE INCREASED THE PROBABILITY OF PCPN TO THE DE WATERS AND FAR S NJ WATERS FOR THE PERIOD BETWEEN 5 PM AND MIDNIGHT. RAIN TO START POSSIBLY CHANGING TO SNOW FOR A SHORT TIME THIS EVENING WHEN PCPN FALLS HEAVY ENOUGH. TUESDAY...FORESEE A POSSIBLE SCA HEADLINE FOR WNW WINDS OCNLY GUSTING 22 TO 25 KTS. MAY ISSUE AT 315 PM. THE BEST RISK DURING THE DAYLIGHT HRS IS ACROSS THE CENTRAL NJ WATERS AND THEN IT MAY SHIFT SWD TO THE DE WATERS TWD EVENING? OUTLOOK... THE GRADIENT SLACKENS CONSIDERABLY TUESDAY EVENING...AND MODEL SOUNDINGS SUGGEST 15 KNOT WINDS IN THE EVENING...DROPPING AFTER MIDNIGHT. THE WIND DIRECTION WILL BACK TO THE SOUTH AS WEAK SURFACE HIGH PRESSURE GETS OFFSHORE. AS THE HIGH GETS FURTHER OFFSHORE WEDNESDAY MORNING...AND A WARM FRONT APPROACHES FROM THE SOUTHWEST....THE GRADIENT FLOW INCREASES ENOUGH SO THAT SOUTHEAST WINDS GUSTS COULD APPROACH SMALL CRAFT LEVELS BY LATE AFTERNOON. THE SOUTHEAST FETCH COULD ALSO ALLOW SEAS TO GET TO NEAR 5 FEET ON THE SOUTHERN OCEAN WATERS BY DARK. LOW PRESSURE DEEPENING AS IT TRACKS NORTHEAST TOWARD THE WATERS WILL CAUSE THE GRADIENT FLOW TO INCREASE. THERE IS STILL SOME MODEL DIFFERENCES CONCERNING THE TRACK OF THE LOW...AND THIS WILL HAVE SOME BEARING ON WIND DIRECTIONS AND ULTIMATELY WIND SPEEDS. THE STRONGEST WINDS SHOULD OCCUR AFTER MIDNIGHT...AND MORE LIKELY TOWARD DAYBREAK...AS THE GRADIENT TIGHTENS MORE. RIGHT NOW...IT APPEARS AS THOUGH THE SURFACE LOW WILL TRACK JUST SOUTH OF THE WATERS...KEEPING MOST OF THE WATERS IN AN EASTERLY FLOW. IF THIS OCCURS...WINDS PROBABLY DO NOT REACH GALE ON THE FRONT SIDE OF THE SYSTEM...AT LEAST THROUGH DAYBREAK THURSDAY. THERE IS A CHANCE THAT PORTIONS OF THE DELAWARE AND SOUTHERN NEW JERSEY COASTS COULD GET INTO THE WARM SECTOR. IF THIS OCCUR...SOUTHERLY WINDS MIXING THROUGH A DEEPER LAYER COULD RESULT IN A PERIOD OF GALE FORCE GUSTS. THIS SEEMS TO BE A LONG SHOT AT THIS TIME...BUT AGAIN THE TRACK OF THE LOW WILL DETERMINE IF/WHEN THIS HAPPENS. AS THE LOW COMES ASTRIDE OF THE SOUTHERN NEW JERSEY COAST...THERE IS A WIND OF OPPORTUNITY FOR EASTERLY WINDS TO GUSTS TO GALE FORCE ALONG THE NORTHERN OCEAN WATERS...AS THE LOW CONTINUES TO DEEPEN. THIS IS SUPPORTED BY A POSSIBLE 50 KNOT LOW LEVEL EASTERLY JET. SINCE THE TRACK OF THE LOW IS STILL INDETERMINATE...THE CONFIDENCE THAT THIS WILL OCCUR IS LOW. IN ANY EVENT...AS THE LOW GETS FURTHER AWAY...SMALL CRAFT WINDS AND SEAS ARE EXPECTED IN THE WEST NORTHWEST FLOW. A COLD FRONT CROSSING THE WATERS THURSDAY NIGHT WILL ALLOW THE DEPTH OF THE MIXED LAYER TO INCREASE. THE COMBINATION OF COLD AIR ADVECTION...A TIGHTENING GRADIENT AND 40 KNOTS AT THE TOP OF THE INVERSION COULD ALLOW FOR A PERIOD OF GALE FORCE WINDS FRIDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES NEAR TERM...DRAG 1041A SHORT TERM...NIERENBERG LONG TERM...HAYES AVIATION...DRAG/HAYES 1041A MARINE...DRAG/HAYES 1041A
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 947 AM EST MON JAN 9 2012 NJZ001-007-026-PAZ054-055-060>062-101500- SUSSEX-WARREN-COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 947 AM EST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-101500- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 947 AM EST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GALE FORCE WIND GUSTS ARE POSSIBLE THURSDAY MORNING AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ008>010-012-015>019-PAZ067>071-101500- NEW CASTLE-CECIL-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 947 AM EST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAIN COULD RESULT IN POSSIBLE SMALL STREAM FLOODING WEDNESDAY NIGHT AND THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021>025-101500- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 947 AM EST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PRECIPITATION...STARTING AS RAIN LATE TODAY MAY CHANGE TO A PERIOD OF WET SNOW. ACCUMULATIONS ..IF.. ANY SHOULD BE CONFINED MOSTLY TO GRASSY SURFACES AND CARS AND LESS THAN ONE HALF INCH...PRIMARILY BETWEEN 7 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-020-027-101500- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 947 AM EST MON JAN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DRAG
The national radar mosaic for the moment the first event began.
3 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2012Every state in 2012This day in weather historyWarnings in Delaware, January 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 360663, 360664, 360665.